You joined Stopped Our Statins (Google Groups) almost 1 year ago. The
group has not been very active so I've started posting emails that I
post on my Yahoo group (with the same name). The Yahoo group has grown
to over 600 members. I'm sorry that you have suffered all these years
due to pure negligence at the hands of the medical community. There
are so many out there (all over the World really) that don't have a
clue that statins can cause very serious (life threatening) side
My husband took statins for 8 years following CABGx4 at age 52. We
complained that statins were causing numerous side effects only to be
told by our doctors, "It's a small price to pay for the benefit of
statins." About year 7 of statins, Lipitor was increased from 10mg to
20mg and that's when minor memory problems progressed to TGA
(transient global amnesia). That was over 5 years ago. Once we
discovered the link between memory and Lipitor, we stopped the drug.
His memory returned to normal for a couple of years, but then started
to decline again. He's now 65 and is experiencing persistent cognitive
decline, a right hand tremor (that appeared almost 2 years ago) and
more recently, a grand mal seizure.
We established primary care with a very dedicated Naturopathic
Physician 2 years ago. We discovered my husband was extremely
deficient in vitamin D3, magnesium, DHEA, pregnenolone, serotonin and
dopamine. He also has high levels of mercury, lead and elevated tin.
Trying to treat all of these has been a real juggling act.
I try to remain optimistic that we can correct some or all of these.
It will be a miracle if my husband of 41 years can return to his
normal, vibrant, healthy self.
I'm definitely bitter and will do everything in my power to warn the
unsuspecting of the dangers of statins.
Fran - Group Owner